Formwork system selection model using structural equation modeling and rough multi criteria decision-making methods
Lisansüstü Eğitim Enstitüsü, İstanbul Teknik Üniversitesi, 2022
TAYLAN TERZİOĞLU
|
Krylov subspace methods for algebraic equation systems
Fen Bilimleri Enstitüsü, Yıldız Teknik Üniversitesi, 2020
HATİCE SAV
|
New Algorithms for the Sine–Gordon Equation
Ninth International Conference on Numerical Methods and Applications, NMA’18, Borovets/BULGARİSTAN, 20 Ağustos 2018, s. 81-81
ZEYTİNOĞLU ASUMAN,SARI MURAT
|
Artificial Neural Network Solution of Advection-Diffusion Equation with Source Effects
2nd International Conference on Applied Mathematics in Engineering (ICAME’21), 1 Eylül 2021, s. 116-123
ÇELENK PELİN, GÜLEN SEDA, SARI MURAT
|
A Discussion of the Generalized Abel Integral Equation
The International Conference on Applied Mathematics in Engineering (ICAME’xx18), Balıkesir/TÜRKİYE, 27 Haziran 2018, s. 89
COŞGUN TAHİR,SARI MURAT,USLU HANDE
|
REASONABLE MODIFICATIONS UNDER THE B-SPLINE BASIS WITH THE SSPRK54 FOR SOLVING THE BURGERS EQUATION
4th INTERNATIONAL CONFERENCE ON ANALYSIS AND ITS APPLICATIONS, 11 Eylül 2018, s. 68-68
SARI MURAT,ALİ TAHİR SHKO
|
Loss analysis of high speed switched reluctance machine with integrated simulation methods
IOS Press, Vol. 56, No. 3, Şubat 2018, s. 479-497, ISSN: 1383-5416
YAŞA YUSUF,SOZER YİLMAZ,GARİP MUHAMMET
|
On the existence, uniqueness, and stability of periodic waves for the fractional Benjamin-Bona-Mahony equation
Studies in Applied Mathematics, Vol. 148, Ocak 2022, ISSN: 0022-2526
AMARAL SABRINA, BORLUK HANDAN, MUSLU GÜLÇİN MİHRİYE, NATALI FABIO, ORUÇ GÖKSU
|
An exponential integrator sine pseudospectral method for the generalized improved Boussinesq equation
BIT Numerical Mathematics, Vol. 61, Ocak 2021, s. 1397-1419, ISSN: 15729125 00063835
MUSLU GÜLÇİN MİHRİYE, SU CHUNMEİ
|
Reducing a generalized Davey-Stewartson system to a non-local nonlinear Schrodinger equation
CHAOS SOLITONS & FRACTALS, Vol. 41, No. 2, Temmuz 2009, s. 688-697, ISSN: 0960-0779
EDEN ALP, ERBAY SAADET, HACINLIYAN İRMA
|
Stability of periodic waves for the defocusing fractional cubic nonlinear Schrõdinger equation
COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, Vol. 133, Ocak 2024, s. 14, ISSN: 1007-5704
BORLUK HANDAN,MUSLU GÜLÇİN MİHRİYE,NATALI FABIO
|
Application of genetic algorithm for determination of Angström equation coefficients
Energy Conversion and Management, Vol. 42, No. 2, Ocak 2001, s. 217-231, ISSN: 01968904
ŞEN ZEKAİ,ÖZTOPAL AHMET,ŞAHİN AHMET DURAN
|
Effect of pressure pores size on hydrodynamic and hydroacoustic marine propeller performances under cavitating case
OCEAN ENGINEERING, Vol. 307, Eylül 2024, s. 118164, ISSN: 0029-8018
BELHENNİCHE SAMİR E.,RİZK MOHAMMED ADNAN,IMİNE OMAR,KINACI ÖMER KEMAL,LİU PENGFEİ
|
A comparison of numerical optimization techniques for financial markets
Society for Industrial and Applied Mathematics (SIAM) Annual Meeting, Boston, Massachusetts/AMERİKA BİRLEŞİK DEVLETLERİ, 10 Temmuz 2006
DURAN AHMET,CAGINALP GUNDUZ
|
Development of a new curve equation representing thin layer drying process
Energy Sources, Part A: Recovery, Utilization, and Environmental Effects, Vol. 45, No. 4, Ağustos 2023, s. 9717-9730, ISSN: 1556-7036
MİDİLLİ ADNAN, KÜÇÜK HAYDAR
|
Improvement in the comprehensibility of the pioneering work of McIver
JOURNAL OF THE BRAZILIAN SOCIETY OF MECHANICAL SCIENCES AND ENGINEERING, Vol. 45, No. 2, Ocak 2023, s. 11, ISSN: 1678-5878
GÜRGÖZE METİN, ALTINKAYNAK ATAKAN
|
Undular bores in the (3+1) dimensional mKP equation
Physics Letters, Section A: General, Atomic and Solid State Physics, Vol. 483, Eylül 2023, ISSN: 0375-9601
ÖZDEMİR NEŞE, DEMİRCİ ALİ, AHMETOLAN SEMRA
|
Prediction of Blast-Induced Ground Vibrations by Scaled Distance Equation and Gaussian Process Regression
International Graduate Research Symposium, İstanbul/TÜRKİYE, 1 Haziran 2022
HÜDAVERDİ TÜRKER, AĞAN YAŞAR
|
The Impact of Digital Competences on Academic Procrastination in Higher Education: A Structural Equation Modeling Approach
Pegem Journal of Education and Instruction, Vol. 13, No. 3, Temmuz 2023, s. 25-35, ISSN: 2146-0655
FAYDA KINIK FATMA ŞEHKAR
|
NUMERICAL SOLUTION OF TIME AND SPACE FRACTIONAL BURGER’xxS EQUATION WITH FINITE DIFFERENCE METHOD
Journal of Engineering Technology and Applied Sciences, Vol. 4, No. 2, Ağustos 2019, s. 71-83, ISSN: 2548-0391
ŞENTÜRK İBRAHİM,KURULAY MUHAMMET
|